# SDR QXEA2021030200092

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 25,533 hours, 27,634 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Not Seated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOORS WARNING AT 9500'. MFD INDICATED AFT PAX DOOR RED. DOOR WARNING CYCLED SEVERAL TIMES DURING THE FLIGHT, BUT REMAINED STEADY FOR THE MAJORITY OF THE FLIGHT. RETURNED TO FIELD. REMOVED FROM SERVICE. FOUND INTERNAL DOOR L2 DOOR HANDLE NOT FULLY SEATED IN CLOSED POSITION. C/W OPS TEST OF AFT L2 DOOR IAW AMM 52-12-00-710-802. ALL TEST GOOD. NOT DEFECT NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
